Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Region of acceptable motions

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Julich, P. ; Louisiana State University, Baton Rouge, LA, USA

The mathematical problem of determining the set of initial conditions for which a given nonlinear control system is asymptotically stable in the sense of Liapunov has been the object of considerable research. The more practical problem of determining the set of initial conditions for which a given nonlinear control system is asymptotically stable and the trajectory remains within a given region of the state space is formulated mathematically. An approach to estimating the defined region of acceptable motions is indicated.

Published in:

Automatic Control, IEEE Transactions on  (Volume:13 ,  Issue: 6 )